# SDR AALA970985

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 775-795
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOOR SUPPORT, FIRST SUPPORT LEFT OF CENTER SEAT TRACK UNDER GALLEY 1.  INSTALLED FLOORBOARD SUPPORT LEFT OF CENTE RSEAT TRACK UNDER GALLEY 1 PER SRM 51-72-10-0, ALODINED, PRIMED AND PAINTED.  (M)
